# SDR Z5FA2012051500001

- Difficulty date: May 13, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N610CS
- Make and model: Cessna 680CE
- Aircraft serial: 6800092
- Aircraft time: 5,350 hours, 3,363 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: 67422202
- Condition: Sheared
- Location: Nlg Actuator
- Part time: 5,350 hours, 3,363 cycles
- Component: Actuator
- Component part number: 99146763
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSP, MX DISCOVERED THE NLG ACTUATOR ISOLATION PIN SHEARED.  DAMAGE WAS NOTED ON THE NLG ACTUATOR AND ACTUATOR AFT MOUNT POINT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR ACTUATOR, ISOLATION PIN AND AFT ACTUATOR MOUNT FITTING. A SUCCESSFUL SYSTEM OPERATIONAL TEST AND CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
